Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

On Feedback Functions of Maximum Length Nonlinear Feedback Shift Registers

Published: August 02, 2010
Citation: IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences no. 6, (June 1, 2010) pp. 1226-1231

Author(s)

Çağdaş Çalık, Meltem Sönmez Turan, F. Özbudak

Abstract

Keywords

de Bruijn sequences; maximal length sequences; nonlinear feedback shift registers
Control Families

None selected

Documentation

Publication:
None available

Supplemental Material:
None available

Topics

Security and Privacy
cryptography